# SDR UALA2012010900150

- Difficulty date: January 6, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 69,741 hours, 26,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS L FWD DOOR BUSTLE NOT SECURE.  REINSTALLED SAME SLIDE TO 1L MED IAW AMM.
